No Cover Image

Journal article 12 views 1 download

Marginal and non-commutative deformations via non-abelian T-duality / Ben Hoare; Daniel C. Thompson

Journal of High Energy Physics, Volume: 2017, Issue: 2

Swansea University Author: Thompson, Daniel

1611.08020.pdf

PDF | 13th April 2017 (11:45)

Accepted Manuscript -

Download (599.66KB)

Check full text

DOI (Published version): 10.1007/JHEP02(2017)059

Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2017
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
End Page: